Full Text: PDF
Received October 26, 2016; Accepted February 15, 2017; Published February 22, 2017
Abstract. Two classes of non-autonomous two species Lotka-Volterra predator-prey systems with multiple time delays and feedback controls are discussed. Some sufficient conditions on the existence of positive periodic solutions are established by using of the continuation theorem.
How to Cite this Article:
Ahmadjan Muhammadhaji, Periodicity in predator-prey systems with multiple delays and feedback controls, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 18, pp. 1-18.